# SDR 03FDEA00853

- Difficulty date: June 2, 2003
- Submitted: June 13, 2003
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11
- Aircraft serial: 48553
- Aircraft time: 39,197 hours, 5,391 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Part number: ALC8103
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N0938 - RT HORZ STAB BARREL NUT BORE NR 35 CORROSION BLEND OUT, OUT OF LIMIT.  CORRECTIVE ACTION:  SNRM N0938: RH HORIZONTAL STABILIZER BARREL NUT BORE NR 35 CORROSION BLEND OUT AREA CARRIED-OUT REPAIR AS IAW EA 1-5510-71716 - STABILIZER - HORIZONTAL STABILIZER - REWORK OF HOLE 35R, REFERENCE EO 1-5510-7-5000.
